The main purpose of the present paper is to study the geometry of Riemannian manifolds endowed with Golden structures. We discuss the problem of integrability for Golden Riemannian structures by using a \phi-operator which is applied to pure tensor fields. Also, the curvature properties for Golden Riemannian metrics and some properties of twin Golden Riemannian metrics are investigated. Finally, some examples are presented.
Golden structure, pure tensor, Riemannian manifold, twin metric
GEZER, AYDIN; CENGİZ, NEJMİ; and SALIMOV, ARIF
"On integrability of Golden Riemannian structures,"
Turkish Journal of Mathematics: Vol. 37:
4, Article 14.
Available at: https://journals.tubitak.gov.tr/math/vol37/iss4/14